The Open UniversitySkip to content
 

Group divisible designs with block size 4 and type gum1

Forbes, A. D. and Forbes, K. A. (2018). Group divisible designs with block size 4 and type gum1. Journal of Combinatorial Designs, 26(11) pp. 519–539.

DOI (Digital Object Identifier) Link: https://doi.org/10.1002/jcd.21607
Google Scholar: Look up in Google Scholar

Abstract

Building upon the work of Wei and Ge (Designs, Codes,and Cryptography 74, 2015), we extend the range of positive integer parameters g, u, and m for which group divisible designs with block size 4 and type gum1 are known to exist. In particular, we show that the necessary conditions for the existence of these designs when m > 0 and mg are sufficient in the following cases: g ≡ 0 (mod 6), g =2 with one exception, 2651, g =10, and g =11.

Item Type: Journal Item
Copyright Holders: 2018 Wiley Periodicals, Inc.
ISSN: 1520-6610
Keywords: double group divisible design; group divisible design; 4‐GDD; 05B05
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 55034
SWORD Depositor: Jisc Publications-Router
Depositing User: Jisc Publications-Router
Date Deposited: 09 May 2018 15:42
Last Modified: 01 May 2019 15:01
URI: http://oro.open.ac.uk/id/eprint/55034
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU